# SDR 08FDEA02040

- Difficulty date: May 30, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON INTERNAL WEB BETWEEN BEAM 3 AND 4 LT/RT.  REPAIR PERFORMED BY CRACK STOP HOLE AND DOUBLER INSTALLATION IAW RAS   70507081/004/2008, APPROVED BY EA 6-5315-120051.
